# SDR DL76G020515

- Difficulty date: May 6, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 46,858 hours, 12,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SYS FAILS SQUIB TEST.  REPLACED LEFT ESCAPE BATTERY PACK, OPS OK.
